# SDR 07FDEA04141

- Difficulty date: September 21, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,307 hours, 12,034 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53778398
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED STRINGER 54 RT BETWEEN FRAME 37-38.  PARTIAL STRINGER INSTALLATION WITH TWO STRINGER SPLICE REPAIRS BETWEEN FRAME 36-37 AND 37-38 PERFORMED IAW SRM 53-10-14/FIG 201.
